# SDR 08FDEA01424

- Difficulty date: April 16, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION ON LOWER FUSELAGE EXTERNAL FOUND DENT 0.047" BY 2" BY 1.5 INCH LONG ON EXTERNAL SKIN STA 1049 RT SIDE LONGERON 46 TO LONGERON 47.  REPAIRED FOR SRM 53-20-00 FIG 6 VOL I.
